MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK,TIE,PINK-STRIPED,SHIELD,FOAM,LVL 3

Medline Industries, LP MEDLINE; MASK,TIE,PINK-STRIPED,SHIELD,FOAM,LVL 3
Catalog Number NON27710Z
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the face mask is detaching from the mask.
 
Additional Manufacturer Narrative
The customer stated that there have been complaints regarding the medline surgical masks and that "the face mask is detaching from the mask." no sample was returned for the investigation; medline reviewed the complaint history and nonconformance trending for this product and this customer for the past six months, with no additional complaints for this customer and two additional unconfirmed complaints for this product.The issue is not confirmed, and the cause code states "sample required to determine cause." if the sample becomes available, medline will reopen the complaint, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MASK,TIE,PINK-STRIPED,SHIELD,FOAM,LVL 3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50945531
Report Number1417592-2026-54098
Device Sequence Number10446618
Product Code FXX
UDI-Device Identifier30080196754469
UDI-Public30080196754469
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K223236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON27710Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown